Alert archive / Minnesota / Tornado Warnings in 2010
Tornado Warning 18, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this tornado warning at Jun 25, 2010, 7:23 PM CDT for Cottonwood County, Murray County, Minnesota. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2010, 7:23 PM CDT (00:23 UTC)
- Expired
- Jun 25, 2010, 8:00 PM CDT
- In force
- 37 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
Counties Cottonwood County, MN, Murray County, MN
The radar
The Sioux Falls radar (KFSD), 135 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 7:25 PM CDT | TSTM WND GST 60 | Jeffers, MN | |
| Jun 25, 7:40 PM CDT | HAIL 1 | 2 Wnw Jeffers, MN | MARBLE TO QUARTER SIZE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 3:35 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 0.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1350 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1067 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 350 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 13.6
The text
As transmitted, in the capitals the NWS used until 2016.
079
WFUS53 KFSD 260023
TORFSD
MNC033-101-260100-
/O.NEW.KFSD.TO.W.0018.100626T0023Z-100626T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
723 PM CDT FRI JUN 25 2010
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* TORNADO WARNING FOR...
COTTONWOOD COUNTY IN SOUTHWEST MINNESOTA...
NORTHEASTERN MURRAY COUNTY IN SOUTHWEST MINNESOTA...
* UNTIL 800 PM CDT
* AT 722 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A
TORNADO. THESE DANGEROUS STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES NORTHEAST OF DOVRAY TO 8 MILES NORTHEAST OF JEFFERS...
AND MOVING SOUTHEAST AT 30 MPH.
* THESE TORNADIC STORMS WILL BE NEAR...
WESTBROOK AROUND 735 PM CDT...
STORDEN AND JEFFERS AROUND 740 PM CDT...
MOUNTAIN LAKE...BINGHAM LAKE AND WINDOM AROUND 800 PM CDT...
OTHER LOCATIONS IMPACTED BY THESE TORNADIC THUNDERSTORMS INCLUDE
DELFT.
IN ADDITION...LARGE HAIL AND SEVERE STRAIGHT LINE WINDS ARE EXPECTED.
THIS TORNADO WARNING REPLACES THE PREVIOUS WARNING ISSUED FOR THE
AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 4385 9529 4419 9560 4421 9511 4411 9510
4411 9487 4385 9486
TIME...MOT...LOC 0022Z 321DEG 24KT 4413 9547 4414 9508
$$
RSR2 follow-up statements
850
WWUS53 KFSD 260043
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
743 PM CDT FRI JUN 25 2010
MNC033-101-260100-
/O.CON.KFSD.TO.W.0018.000000T0000Z-100626T0100Z/
MURRAY MN-COTTONWOOD MN-
743 PM CDT FRI JUN 25 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR COTTONWOOD AND
NORTHEASTERN MURRAY COUNTIES UNTIL 800 PM CDT...
AT 740 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO. THESE
DANGEROUS STORMS WERE LOCATED ALONG A LINE EXTENDING FROM DOVRAY TO
10 MILES NORTH OF MOUNTAIN LAKE...MOVING SOUTH SOUTHEAST AT 25 MPH.
THESE DANGEROUS STORMS WILL BE NEAR...
WESTBROOK...STORDEN AND JEFFERS AROUND 745 PM CDT...
MOUNTAIN LAKE AROUND 750 PM CDT...
BINGHAM LAKE AND WINDOM AROUND 800 PM CDT...
OTHER LOCATIONS IMPACTED BY THIS LINE OF TORNADO PRODUCING STORMS
INCLUDE DELFT.
LARGE HAIL AND SEVERE STRAIGHT LINE WINDS ARE ALSO EXPECTED WITH THE
STRONGEST STORMS IN THE LINE OF STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 4385 9529 4419 9560 4421 9511 4411 9510
4411 9487 4385 9486
TIME...MOT...LOC 0040Z 336DEG 23KT 4408 9550 4407 9490
$$
RSR044
WWUS53 KFSD 260108
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
808 PM CDT FRI JUN 25 2010
MNC033-101-260117-
/O.EXP.KFSD.TO.W.0018.000000T0000Z-100626T0100Z/
MURRAY MN-COTTONWOOD MN-
808 PM CDT FRI JUN 25 2010
...THE TORNADO WARNING FOR COTTONWOOD AND NORTHEASTERN MURRAY
COUNTIES HAS EXPIRED...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING
HAS EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN
EFFECT FOR THE AREA...AND HEAVY RAIN IS STILL LIKELY WITH THESE
THUNDERSTORMS.
IN ADDITION...A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SIOUX FALLS.
LAT...LON 4385 9529 4419 9560 4421 9511 4411 9510
4411 9487 4385 9486
TIME...MOT...LOC 0043Z 336DEG 23KT 4406 9549 4405 9489
$$
RSRWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this tornado warning went out at Jun 25, 3:03 PM CDT, 4 hours 20 minutes earlier.
Area forecast discussion, Jun 25, 3:03 PM CDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 303 PM CDT FRI JUN 25 2010 .DISCUSSION... STORM DEVELOPMENT SEEMS TO BE PRIMED FOR VERY LATE THIS AFTN FROM SWRN MN TO N AND E OF FCST AREA...WITH SOME DVLPMNT BACK TO THE S AND W ERY THIS EVE. PARAMETERS STILL LOOK RIPE FOR SEVERE STORMS OVER THAT FAR NERN CRNR AND EXPECT THEY WILL BCM SVR QUICKLY AND WE WILL HAVE TO BE READY FOR QUICK ACTION IF THE STORMS AFFECT OUR AREA. ONE THING THAT CUD SET UP DVLPMNT OVER OUR FCST AREA NEXT FEW HRS WUD BE DIFFERENTIAL HEATING BOUNDARY SET UP BY SC THAT HAS DEVELOPED AND IS SPREADING EWD MAINLY NORTH OF I90. FOR THE TIME THIS DOESNT SEEM TO SHOW MUCH VERTICAL DEVELOPMENT BUT THAT HEATING DIFFERENTIAL CUD CREATE THE BOUNDARY FOR DEVELOPMENT. AS STORMS DEVELOP QUICKLY THRU ERY EVE THE BEST INSTABILITY GRADIENT AND OTHER FACTORS WILL BE SLIDING EWD...AND EXPECT STORMS TO DO A FAIRLY QUICK EXIT LATE THIS EVE. AS FAR AS WWD EXTENT OF DEVELOPMENT...DO NOT EXPECT ANYTHING MORE THAN VERY SPOTTY/ISOLD CELLS SWRN HALF OF FCST AREA...AND THIS CUD BE GENEROUS THINKING AS STG INFLUX OF MOIST UNSTABLE AIR CONTS TO FEED OVER ERN FCST AREA INTO THAT NERN CRNR AS GRADIENT RELAXES TO THE W AND KEEPS CONVECTION POTENTIAL NIL OR LOW.TEMPS WILL BE WARM TONIGHT AS PER GUIDANCE WITH A LTL MORE COOLING W THAN E UNDER MORE RELAXED GRADIENT AND SLIGHTLY LESS HUMID AIR. / WILLIAMS SATURDAY COULD PROVE TO BE AN INTERESTING DAY WITH THE BOUNDARY FROM TONIGHT LIKELY HANGING UP AROUND HIGHWAY 14 AND INTERSTATE 90. TOUGH TO REALLY PICK ANY PARTICULAR MODEL AS THEY ARE ALL SOMEWHAT POLLUTED BY CONVECTION. SHEAR LOOKS TO FAIRLY GOOD WITH A LITTLE BIT BETTER 0-1KM INFLOW THAT THE EVENT A COUPLE OF DAYS AGO BUT SLIGHTLY WEAKER WINDS ALOFT SO DEEPER SHEAR NOT QUITE AS GOOD. HOWEVER...OVERALL INSTABILITY LOOKS PRETTY GOOD WITH CAPE VALUES LIKELY AROUND 3500 J/KG. SO...LARGE HAIL...WIND AND EVEN A TORNADO OR TWO POSSIBLE. OTHERWISE...LIKELY VERY WARM AND MUGGY WITH HIGHS IN THE 80S...A FEW 90S IN NORTHWEST IOWA...ALONG WITH DEW POINTS IN THE LOWER TO MID 70S. SUNDAY INTO MONDAY LOOKS DRY AND PLEASANT...ALTHOUGH A LITTLE BREEZY ON SUNDAY. AS THE SYSTEM PASSES SATURDAY NIGHT...DRIER LOW LEVEL AIR WILL HELP TO FLUSH OUT THE MUCH HIGHER DEW POINT AIR WHICH WILL SET UP THE NICE DAYS AHEAD. SUNDAY STILL NICELY WARM WITH HIGHS FROM THE LOWER TO MID 80S. A SYSTEM SWINGS THROUGH TO THE NORTH OF THE AREA ON SUNDAY NIGHT...WHICH WILL SWING ANOTHER REINFORCING SHOT OF DRY AIR. NOT EXPECTING ANY PRECIPITATION WITH THIS...BUT MAY NEED TO WATCH FOR A STRAY SHOWERS AROUND SW MN ON SUNDAY AFTERNOON. ALONG WITH THIS REINFORCING SHOT OF DRIER AIR WILL BE SLIGHTLY COOLER CONDITIONS WITH HIGHS ON MONDAY FROM THE UPPER 70S IN SW MN TO THE MID 80S IN SC SD. IN THE LATTER PERIODS(TUE/FRI)...THIS TIME FRAME LOOKS LIKE A PERIOD OF AMPLIFIED FLOW WITH A STRONG UPPER LEVEL RIDGE JUST WEST OF THE AREA AND STRONG OW PRESSURE OVER THE GREAT LAKES REGION. WILL INITIALLY BE SIDING WITH THE GEM AND GFS AS THE ECMWF SEEMS TOO QUICK TO SHOVE THE UPPER LEVEL RIDGE TO THE EAST UNDER SUCH AMPLIFIED FLOW. WHAT THIS SHOULD SET UP IS A PRETTY NICE PERIOD OF WEATHER AS SFC HIGH PRESSURE SLOWLY WORKS EAST AND SOUTH TO SOUTHEAST WINDS GRADUALLY INCREASE BY LATE IN THE WEEK. WILL NOT STRAY TOO FAR FROM GUIDANCE DURING THIS TIME FRAME WITH NEAR NORMAL TEMPERATURES AND A FAIRLY STRONG SFC HIGH PRESSURE EXPECTED TO SLOWLY SHIFT EASTWARD. /08 && .AVIATION... SC THAT DEVELOPED NRN FCST AREA ERY THIS AFTN WAS PRODUCING SOME CIGS JUST DOWN INTO MVFR CATEGORY. EXPECT ANY CIGS TO LIFT ABV THAT LEVEL NEXT CPL HOURS. GNRL VFR CONDS SHUD THEN CONT THRU 06Z WITH THE SIGNIFICANT EXCEPTION OF LOCAL LOWERING IN TSTMS MAINLY NERN FCST AREA. 06Z TO 15Z TIME PERIOD BRINGS ANY TSTM ACTVTY MOVING OUT OR DYING OFF AND AGAIN GNRL VFR LIKELY TO PREVAIL...BUT WITH FAIRLY HI LO LVL MOISTURE VALUES THERE CUD BE SOME PATCHY CIGS 2-3K DVLPG OR PERHAPS EVEN SOME LCL FOG OR ST CIGS BLO 1K FT IF GRADIENT RELAXES ENUF. AFT 15Z THE GENERAL VFR PATTERN WILL BE INTERSPERSED WITH INCREASING LCL MVFR CIGS AND VSBYS AS TSTMS ONCE AGAIN INCREASE...THIS TIME FROM THE W. / WILLIAMS && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. &&
Hazardous weather outlook, Jun 25, 11:53 AM CDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1153 AM CDT FRI JUN 25 2010 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-261200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1153 AM CDT FRI JUN 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP VERY LATE THIS AFTERNOON AND EARLY THIS EVENING ALONG A STATIONARY FRONT OVER FAR EAST CENTRAL SOUTH DAKOTA AND WEST CENTRAL MINNESOTA. SOME STORMS ARE EXPECTED TO BECOME SEVERE... CAPABLE OF PRODUCING TENNIS BALL SIZED HAIL...80 MPH WINDS...AND TORNADOES. THE MAIN THREAT OF TORNADOES WILL BE WITH THE FIRST STORMS WHICH COULD DEVELOP BETWEEN BROOKINGS SOUTH DAKOTA AND MARSHALL MINNESOTA. STORMS ARE EXPECTED TO DEVELOP SOUTH AND EAST INTO SOUTHEAST SOUTH DAKOTA AND NORTHWEST IOWA DURING THE EVENING...WITH THE MAIN SEVERE WEATHER THREAT TRANSITIONING TO DAMAGING WINDS. THUNDERSTORMS WILL GENERALLY BE EAST OF THE AREA AFTER MIDNIGHT TONIGHT...HOWEVER THERE IS A SLIGHT CHANCE FOR THUNDERSTORM REDEVELOPMENT LATE TONIGHT. SHOULD STORMS REDEVELOP...THERE IS THE POTENTIAL FOR A FEW SEVERE STORMS...WITH THE THREAT OF HAIL TO THE SIZE OF HALF DOLLARS. FLOODING... FLOODING IS EXPECTED TO CONTINUE FOR THE NEXT SEVERAL DAYS ALONG PARTS OF THE BIG SIOUX AND VERMILLION RIVERS IN SOUTHEAST SOUTH DAKOTA...AS WELL AS...PORTIONS OF THE LITTLE SIOUX RIVER IN NORTHWEST IOWA. THE JAMES RIVER WILL REMAIN IN FLOOD FOR THE FORESEEABLE FUTURE. AREAL FLOODING OF SMALL STREAMS AND CREEKS ALSO CONTINUES IN SOUTH CENTRAL SOUTH DAKOTA BETWEEN THE JAMES RIVER AND MISSOURI RIVER...RESULTING IN NUMEROUS ROAD CLOSURES IN RURAL AREAS. ANY ADDITIONAL RAIN FROM THUNDERSTORMS TODAY INTO SATURDAY NIGHT MAY FURTHER AGGRAVATE FLOODING CONDITIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL LIKELY DEVELOP OVER NORTHEAST AND EAST CENTRAL SOUTH DAKOTA SATURDAY AFTERNOON. STORMS ARE THEN EXPECTED TO MOVE ACROSS SOUTHEAST SOUTH DAKOTA...SOUTHWEST MINNESOTA...AND NORTHWEST IOWA SATURDAY EVENING. SOME THUNDERSTORMS ARE EXPECTED TO BE SEVERE...CAPABLE OF PRODUCING VERY LARGE HAIL...STRONG WINDS...AND TORNADOES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY AFTER 4 PMFROM BROOKINGS INTO SOUTHWEST MINNESOTA...AND AFTER 6 PM ELSEWHERE, && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. WILLIAMS
In the hours before
Local storm report, Jun 25, 5:55 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
555 PM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL LYND 44.39N 95.90W
06/25/2010 E1.00 INCH LYON MN TRAINED SPOTTER
&&
JCHAPMANLocal storm report, Jun 25, 5:57 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
557 PM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 2 NE LYND 44.41N 95.87W
06/25/2010 E1.00 INCH LYON MN STORM CHASER
MOSTLY DIME WITH SOME QUARTER SIZE
&&
LAFLINLocal storm report, Jun 25, 6:03 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
603 PM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 5 SSW MARSHALL 44.39N 95.81W
06/25/2010 E0.88 INCH LYON MN TRAINED SPOTTER
HAIL LASTED 4 MINUTES
&&
JCHAPMANLocal storm report, Jun 25, 6:17 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
617 PM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM FUNNEL CLOUD 5 SE MARSHALL 44.40N 95.72W
06/25/2010 LYON MN TRAINED SPOTTER
&&
LAFLINLocal storm report, Jun 25, 6:22 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
622 PM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL 9 ESE MARSHALL 44.40N 95.61W
06/25/2010 M1.75 INCH LYON MN STORM CHASER
&&
JCHAPMANLocal storm report, Jun 25, 6:27 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
627 PM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HAIL 9 ESE MARSHALL 44.41N 95.61W
06/25/2010 E2.50 INCH LYON MN STORM CHASER
&&
JCHAPMANThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:56 PM CDT | Flash Flood Warning | FSD | Cottonwood, Jackson | 3 hr |
| Jun 25, 8:03 PM CDT | Severe Thunderstorm Warning | FSD | Cottonwood, Jackson, Murray, Nobles | 42 min |
| Jun 25, 9:15 PM CDT | Severe Thunderstorm Warning | FSD | Jackson, Nobles | 45 min |
| Jun 25, 9:33 PM CDT | Severe Thunderstorm Warning | FSD | Nobles | 42 min |
| Jun 25, 10:02 PM CDT | Severe Thunderstorm Warning | FSD | Jackson, Nobles | 43 min |
| Jun 26, 3:42 AM CDT | Flash Flood Watch | FSD | Cottonwood, Jackson, Lincoln, Lyon, Murray, Nobles and 2 more | 24 hr |
| Jun 26, 4:37 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln | 53 min |
| Jun 26, 5:05 PM CDT | Severe Thunderstorm Warning | FSD | Lyon | 55 min |
| Jun 26, 5:19 PM CDT | Tornado Warning | FSD | Lyon | 26 min |
| Jun 26, 6:16 PM CDT | Flash Flood Warning | FSD | Lincoln, Lyon | 3 hr |
| Jun 26, 6:38 PM CDT | Severe Thunderstorm Warning | FSD | Nobles, Rock | 52 min |
Nearby
Tornado Warnings in Minnesota, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.